.i have been having pain that somewhat resembles withdrawals. ive been on subs about a month. i increased my dose some, a day or 2 before i went to the dr, then down to around 8 instead of 4 where i was.i dont do well on 4 now,does anyone know why this might be?
First of all this is very different from methadone or other opioids. You cannot dose yourself. You question is a bit confusing, you said you increased your dose then went down to 8. Now you say you don't do well on 4 where you used to be. Please clarify that so everyone understands and can give you an appropriate answer. What did the dr. start you on, what did you increase it to?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2010 • 7 answers
Posted 30 Jan 2011 • 3 answers
Posted 14 Oct 2013 • 10 answers
I have been using fentanyl patches for 18 months and now upto 250 micro grams I really want to stop?
Posted 19 Jun 2014 • 1 answer
Hi guys! Question. I have been on fentanyl duragesic patches for about 8 years. Was on 125 mcgs and?
Posted 25 Oct 2015 • 2 answers